# SDR KCSA202301121002

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 104,634 hours, 18,462 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link Assy
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP I/B LINK ASSEMBLY CRACKED
